# SDR AALA20141113002

- Difficulty date: November 13, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737823
- Aircraft serial: 33330
- Aircraft time: 8 hours, 6 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Mechanic Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF J1755AC CARD 0007 ECO THE SIDE MOUNT ANTENNA DOUBLER WAS MISS LOCATED ONE STRINGER BAY TOO LOW.  TWO HOLES WERE MISS-DRILLED BEFORE THE DISCREPANCY WAS REALIZED.  EA B737-53-037379 DATED 11/12/2014 WAS ISSUED TO ALLOW FABRICATION OF A NEW LARGER DOUBLER WHICH INCORPORATES THE MISS-DRILLED HOLES.
